T Nation

36 Y/O, 1.5 Years on TRT, Need Help

Ok dudes. I’m back. So been on the split dose protocol for 6 weeks now.
60mg test cyp on Sunday morning and 60mg test cyp on Wed night. Also do
200 iu of hcg on tuesday and friday. In general have felt good using this
protocol. However, the symptoms that I ran into last time I tried split
dose came back. I did my normal injection on Sunday. On Sunday night I
had pretty sever insomnia. I woke up the next day with join pain, no
energy and just generally felt not great. Felt a little better on Tuesday
and now its Wednesday and I’m normal again. Morning wood. Clear head.
Decent energy. Etc… I just had labs yesterday but probably won’t hear
back for a couple weeks. I used discounted labs and it usually takes that
long. So that should tell us a lot. I’m assuming that E is the culprit.
But can’t figure out if its too high or too low. I’m afraid to try an AI
and end up tanking my E more. It’s going to be a rough couple weeks before
I get the results but was curious if you feel this is more low e or high e?

DO NOT TOUCH THE AI.

None of your past labs indicate you need it. Even when you were doing the once weekly injections, the day after your e2 was only in the 30’s

Low e2 : Dry Lips/eyes/joints, joint pain, headache, lethargy, low libido, get sick easily

High e2: Bloat, nipple itch, emotional during movies/commercials, mood swings, ACNE, limp dick during sex or masturbation

My huge tells for high e2 are softer erections and forehead oil/ acne.
Low E2 would be the dry lips, fatigue, headache, dry eyes feeling.

1 Like

Ok. Makes sense. No AI. Check. I’ll wait for labs and see from there.
Have you ever seen someone with low e2 with high t? How would you raise e2
if you don’t need any additional testosterone?

If E2 is low you need more T in order to increase E2, therefore you need more T. I have seen guys with high T and super low E2 after using a suicide inhibitor, aromasin is a steroidal suicidal Type 1 irreversible aromatase inhibitor.

Wow. Ok. I’ll up my dose a bit tonight and see how that goes. Also, my progesterone came back high in my last labs. Its the only time that my doctor tested. It was 286 on a range from 45 - 203. I’ve read that progesterone opposes estrogen. So I’m wondering if there is something there that is messing up the process.

Lab results are in. This test was taken the day after my Sunday injection (Monday). I started experiencing very bad symptoms on Sunday/Monday and wanted to get a sense of what was going on.
TT: 810 (264 - 916)
FT: 19.3 (8.7 - 25.1)
DHT : 52 (30 - 85)
E2: 17 (8 - 35)

Just a reminder on my protocol.
Test Cyp - 70mg on Sunday morning and 70mg Wednesday night.
200iu HCG on Tuesday and Saturday
NO AI

In general you’d have to say those are pretty good numbers. To give you a sense of my week, I experienced insomnia the night before this test. Woke up with joint pain. Pretty intense. Legs felt terrible. Was super tired and lethargic. Seemed very similar to low e2 symptoms but my e2 is not super low. This happened the last time I tried split dosage. Great numbers but crazy symptoms. On Wednesday night I increased my dose to 100mg and the symptoms went away.

I don’t seem to be aromatizing much to e2 or dht. Where would you go from here?

Your symptoms are from low E2. Joint pain, tired lethargic. Not sure if you are taking the sensitive test or not, but either way you are low.

I stupidly kept my e2 at that exact range for a year and I ended up with knee problems, plus the TRT practically did nothing for me. If you are taking the non-sensitive test, it may be even lower.

You have room to increase your test dose, (is anyone monitoring you to see if you go over a certain range?) If not, I would increase to bring up your e2. So on your peak day your only at 810, you have room to move up, especially since your e2 is that low.

What kind of joint pain are you having if you don’t mind me asking? I was mountain biking at the time, very aggressively, and it caused some hypersensitivity to pain and actual swelling and pain in my knees, that I still have and its been a year. Its a lot better, but be careful, this sucks, cant squat. (MRI and x-rays show NOTHING wrong)

If that is your E2, on your peak day, and you are taking NO AI, I wouldn’t worry about your e2 being an issue.

Also take note that it takes a long time for the body to realise E2 has changed, there’s a lag response to changes in E2. By the time E2 has changed you won’t know about it for several days.

Pain in my knees. It would wake up. Body aches kind of in general but definitely pain in the knees. But the lethargy is very real. Can barely get through the day and the brain fog is a mess. I’ll bump my T dose and see what happens. I didn’t have any of these problems when I was doing 140MG on the weekly dose. In general I felt ok on this. SO MUCH better than pre t. Many good days. Some below average days, etc… but nothing unbearable. I’d swing from 1200 TT/ 31 e2 on peak to 450 TT/ 15 e2 at trough. My e2 creeped lower at the trough but the ratio to my TT at trough must have kept the symptoms away. I’m processing the T fast and not converting much to e2 or dht. So who knows man. Thanks for taking the time to talk through this. My doctor hasn’t been super helpful, like so many I’ve read about on here. He basically says my numbers look pretty good and he’s not sure why I’m having problems. Maybe I’ll try E5D with my test cyp. But you would consider a 17e2 to 810 tt a low e2?

Oh and the E2 test was sensitive from labcorp. I also have a fairly low shbg in the low 20s for whatever that is worth.

Everyone’s sweat spot is different, more T is going in the wrong direction, some guys feel better closer to midrange or just above it. Sometimes less is more.

17 is too low for e2, period (its why you feel like shit). Doesn’t matter how much T you have really.

The knee pain, is it like a burning/nerve pain? Even light scrub pants irritate my knees, by rubbing on the skin. Lack of e2 causes hypersensitivity and increased nerve proliferation.

My knee pain feels like a very deep constant ache. Hard to describe. Like the pain is in the bones. If I try to squat or work out legs then its more acute sharp stabbing pain. So I stay away from that when I’m having these problems.